# SDR 2006FA0000398

- Difficulty date: March 27, 2006
- Submitted: March 27, 2006
- Operation: General aviation
- Aircraft: N7259M
- Make and model: Cessna 175
- Aircraft serial: 55559
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Enging Mount
- Part time: 3,822 hours
- Component: Stringer Assemb, Cessna
- Component part number: 0513132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE UPPER LEFT ENGINE MOUNT BRACKET, P/N 0513132-11 IN THE 0513132-3 UPPER ENGINE MOUNT STRINGER CRACKED THROUGH THE BRACKET AROUND THE RADIUS OF THE WASHER.  INSPECTION WAS ACCOMPLISHED DUE TO NUMEROUS REPORTS OF THE SAME CONDITION FOUND ON LIKE MODELS OF AIRCRAFT.
